Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been lurking on the forums for a while and finally decided to make an account because I have a question that I can't seem to find the answer to. First here's a little background on my skin:

Started breaking out when I was 17 (I'm 19 now). Close to a year ago I went to a dermatologist, and was put on bp, clindamyicin (sp?), and tretinoin .025.

The combo got me almost 100% clear in 6 months, but was still irritating my skin, so we switched my regimen to differin (.1%) and minocycline (which I will drop and switch to clindamycin or bp later for bacterial control).

A few weeks ago was spring break, and I got a little sunburn around my mouth/chin area, even while using sunscreen. I tried to avoid getting differin on the spot but I think I may have gotten a little bit on it and the sunscreen appeared to get more red.

For the last few weeks I've been using differin every other night, everywhere that is not sunburned, with no topicals on the sunburn. I religiously apply cetaphil moisturizing cream at night and cetaphil moisturizer spf50 during the day.

The "sunburn" is still there, although I believe it has lightened up a little bit.

I can't figure out why the sunburn is still there. I know that antibiotics like minocycline can cause red marks left by acne to linger and take longer to heal, but does the antibiotic have the same effect on sunburns? I'm considering dropping the mino to see if it goes away, but I don't want to cause a breakout if that's not the issue here.

Any opinions or suggestions on what I should do would be much appreciated.

Thanks,

HSOJ

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×